# SDR UALA2011061602965

- Difficulty date: June 15, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 32,865 hours, 13,248 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRANGE LOUD RATTLING SOUND - APPEARS TO COME FROM INSIDE DUCT ABOVE CAPT FWD WINDSCREEN FOUND APPROX 8 INCHES PORTION OF AERODYNAMIC SEALANT ABOVE CAPT'S NR 1 WINDOW FLAPPING IN THE WINDSTREAM.  CUT AWAY OLD SEALANT AND REMOVED REMAINING LOOSE SEALANT.  RECONDITIONED AERODYNAMIC SEALANT AND TAPED WITH SPEED TAPE PER MT.  TAPE TO REMAIN IN PLACE A MINIMUM OF 24 HOURS FROM 1300-15 PST.  ALSO UPPER FUSELAGE ABOVE CAPT'S WINDOW HAD SEALANT RESIDUE FROM FLAPPING SEAL.  BLACK MARK FROM SEALANT REMOVED TO DEGREE POSSIBLE.  REMOVED TAPE, SEALANT IS INTACT.
